MAUDE Adverse Event Report: ABBOTT MEDICAL SJM RIGID SADDLE RING; RING, ANNULOPLASTY

ABBOTT MEDICAL SJM RIGID SADDLE RING; RING, ANNULOPLASTY
Catalog Number RSAR-32
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Embolism/Embolus (4438)
Date of Event 10/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant informationna.
 
Event or Problem Description
Clinical information: crd_985 - arb pmcf, patient site id: (b)(6).It was reported that on 05 september 2022, a 32mm rigid saddle ring was successfully implanted in a patient.On (b)(6) 2022, it was noted that the patient had developed delirium and visited a clinic.The patient had a head computed tomography scan performed and revealed multiple ischemic cardioembolic apoplex.The decision was made to hospitalize the patient.
 
Additional Manufacturer Narrative
An event of delirium was reported.Information from the field indicated that the patient had a head computed tomography (ct) scan performed, which revealed multiple ischemic cardioembolic apoplex.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.There was no allegation of malfunction against the abbott device or procedure.Based on the information received, the cause of the reported incident could not be conclusively determined.Removed code: 4438 embolism/embolus.
 
Event or Problem Description
Clinical information: crd_985 - arb pmcf, patient site id: ((b)(6)) it was reported that on (b)(6) 2022, a 32mm rigid saddle ring was successfully implanted in a patient.There was no difficulty with implantation.On (b)(6) 2022, it was noted that the patient had developed delirium and visited a clinic.The patient had a head computed tomography (ct) scan performed, which revealed multiple ischemic cardioembolic apoplex.The decision was made to hospitalize the patient.The duration of the symptoms lasted a couple of hours.The patient was hospitalized until (b)(6) 2022.No treatment was reported.There was no allegation against the device.On (b)(6) 2022, the patient was discharged and had fully recovered.

Brand Name
SJM RIGID SADDLE RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18668186
Report Number2135147-2024-00570
Device Sequence Number12851508
Product Code KRH
UDI-Device Identifier05415067044716
UDI-Public05415067044716
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K042734
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberRSAR-32
Device Lot Number8415048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date02/08/2024
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient Age50 YR
Patient SexMale
Patient Weight100 KG